Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A new cross theorem for separately holomorphic functions


Authors: Marek Jarnicki and Peter Pflug
Journal: Proc. Amer. Math. Soc. 138 (2010), 3923-3932
MSC (2010): Primary 32D15
Published electronically: June 22, 2010
MathSciNet review: 2679614
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a new cross theorem for separately holomorphic functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32D15

Retrieve articles in all journals with MSC (2010): 32D15


Additional Information

Marek Jarnicki
Affiliation: Institute of Mathematics, Jagiellonian University, Łojasiewicza 6, 30-348 Kraków, Poland
Email: Marek.Jarnicki@im.uj.edu.pl

Peter Pflug
Affiliation: Institut für Mathematik, Carl von Ossietzky Universität Oldenburg, Postfach 2503, D-26111 Oldenburg, Germany
Email: peter.pflug@uni-oldenburg.de

DOI: http://dx.doi.org/10.1090/S0002-9939-2010-10552-X
Keywords: Separately holomorphic function, cross theorem
Received by editor(s): November 27, 2009
Published electronically: June 22, 2010
Additional Notes: This research was partially supported by grant no. N N201 361436 of the Polish Ministry of Science and Higher Education and DFG-grant 436POL113/103/0-2.
Communicated by: Franc Forstneric
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.